Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Does AIDS cause brusing, muscle swelling and severe pain from bumps ?

My mother is HIV and HEP C positive she was diagnosed about 6 years ago she is experiencing severe brusing and muscle swelling and severe pain from minor bumps against things she is also exposed to large amounts of cat urine as they own many cats what could be causing this?
Asked On : Thu, 14 Apr 2011
Answers:  2 Views:  192
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
HIV AIDS Specialist 's  Response
BRUISING AND MUSCLE SWELING MAY OCCUR IN HIV AS COMPLICATION OF MYOSITIS IN ADVANCED FORM BUT AS SUCH NOT COMMON BETTER YOU EXCLUDE CONTAMINATION OR ALLERGY WITH CAT URNINE FIRST AND TELL US HER CD 4 COUNT AND VIRAL LOAD IF CD4 COUNT MORE THAN 500 SUCH PROBLEM WILL BE LESS LIKELY DUE TO HIV
Answered: Fri, 20 Apr 2012
I find this answer helpful
Dermatologist Dr. Sudarshan's  Response
Hi dear ,
HIV and low platelet count may cause muscle haematomas and bruises.
Hep C and cryoglobulinemia may also cause bleeding tendencies and bruises.
Check platelet count, BT,CT,APTT.
Show it to your HIV physician he will be able to do exact diagnosis and treament.
Take care.
Answered: Thu, 23 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor